# SDR R61A201712200989

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 21,123 hours, 16,463 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Loose
- Location: Door Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR WILL NOT DISARM AND HANDLE IS IN DOWN POSITION, FA UNABLE TO LIFT UP. FOUND GIRT BAR ENGAGED FLAG TO BE CATCHING ON LOOSE DOOR TRIM. ADJUSTED AND REINSTALLED TRIM TO PROPER POSITION. R2 DOOR NOW GOOD.
